# SDR SWIA972103

- Difficulty date: November 11, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N284YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120284
- Aircraft time: 16,500 hours, 22,313 cycles
- Engine: Pwa PW118A
- System (JASC): 2216 · Autopilot Trim Servo
- Part: Afcs
- Condition: Failed
- Location: Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

SHORTLY AFTER TAKEOFF HAD AN ELECTRIC TRIM FAILURE.  CONTINUED TO LAX.  ELECTRIC TRIM SYSTEM OPS CHECK GOOD.  COULD NOT DUPLICATE DISCREPANCY.
